# SDR SCNA96092

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowl Rivets
- Condition: Loose
- Location: Bs 1333-1383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LOOSE AND WORKING RIVETS WERE FOUND AT SEVERAL LOCATIONS NEAR THE NR 2 RIGHT FORWARD COWL, LATCH POSITIONS ABOVE THE CUTOUT, BS 1333 TO 1343 AND BS 1363 TO 1383.  FABRICATED FILLER DOUBLER AND SPLICE, INSTALLED IN ACCORDANCE WITH B727 SRM 51-10-2, 51-30-2 AND 54-30-3.
